In this paper, the general form of all normal differential operators generated by first-order linear singular differential expressions in the weighted Hilbert spaces of vector-functions on right semiaxis has been found. Later on, the spectrum set of these type extensions is investigated. Finally, the asymptotical behavior of the singular numbers of any normal extension is studied.
AL, PEMBE IPEK
"Spectral analysis of some classes first-order normal differential operators,"
Turkish Journal of Mathematics: Vol. 43:
5, Article 19.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss5/19